ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2017 , Volume 37 , Issue 1

Select all articles

Export/Reference:

Characterization of isoperimetric sets inside almost-convex cones
Eric Baer and Alessio Figalli
2017, 37(1): 1-14 doi: 10.3934/dcds.2017001 +[Abstract](1412) +[HTML](28) +[PDF](406.2KB)
Homogenization of singular quasilinear elliptic problems with natural growth in a domain with many small holes
José Carmona and Pedro J. Martínez-Aparicio
2017, 37(1): 15-31 doi: 10.3934/dcds.2017002 +[Abstract](1128) +[HTML](12) +[PDF](436.4KB)
On the Smoluchowski-Kramers approximation for SPDEs and its interplay with large deviations and long time behavior
Sandra Cerrai, Mark Freidlin and Michael Salins
2017, 37(1): 33-76 doi: 10.3934/dcds.2017003 +[Abstract](990) +[HTML](7) +[PDF](667.3KB)
Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents
Kun Cheng and Yinbin Deng
2017, 37(1): 77-103 doi: 10.3934/dcds.2017004 +[Abstract](1510) +[HTML](10) +[PDF](572.3KB)
Limiting distributions for countable state topological Markov chains with holes
Mark F. Demers, Christopher J. Ianzano, Philip Mayer, Peter Morfe and Elizabeth C. Yoo
2017, 37(1): 105-130 doi: 10.3934/dcds.2017005 +[Abstract](1151) +[HTML](14) +[PDF](594.9KB)
On the strong-to-strong interaction case for doubly nonlocal Cahn-Hilliard equations
Ciprian G. Gal
2017, 37(1): 131-167 doi: 10.3934/dcds.2017006 +[Abstract](1254) +[HTML](3) +[PDF](644.3KB)
Carleman estimates and Unique Continuation Property for 1-D viscous Camassa-Holm equation
Peng Gao
2017, 37(1): 169-188 doi: 10.3934/dcds.2017007 +[Abstract](1211) +[HTML](3) +[PDF](424.6KB)
The wind-driven ocean circulation: Applying dynamical systems theory to a climate problem
Michael Ghil
2017, 37(1): 189-228 doi: 10.3934/dcds.2017008 +[Abstract](2056) +[HTML](15) +[PDF](11870.1KB)
Oscillatory orbits in the restricted elliptic planar three body problem
Marcel Guardia, Tere M. Seara, Pau Martín and Lara Sabbagh
2017, 37(1): 229-256 doi: 10.3934/dcds.2017009 +[Abstract](1476) +[HTML](3) +[PDF](548.2KB)
Global well-posedness for the derivative nonlinear Schrödinger equation in $H^{\frac 12} (\mathbb{R} )$
Zihua Guo and Yifei Wu
2017, 37(1): 257-264 doi: 10.3934/dcds.2017010 +[Abstract](1123) +[HTML](7) +[PDF](349.9KB)
Liouville theorems for stable solutions of the weighted Lane-Emden system
Hatem Hajlaoui, Abdellaziz Harrabi and Foued Mtiri
2017, 37(1): 265-279 doi: 10.3934/dcds.2017011 +[Abstract](1433) +[HTML](10) +[PDF](413.3KB)
Discrete Schrödinger equation and ill-posedness for the Euler equation
In-Jee Jeong and Benoit Pausader
2017, 37(1): 281-293 doi: 10.3934/dcds.2017012 +[Abstract](1350) +[HTML](4) +[PDF](449.5KB)
Mixed dimensional infinite soliton trains for nonlinear Schrödinger equations
Liren Lin and Tai-Peng Tsai
2017, 37(1): 295-336 doi: 10.3934/dcds.2017013 +[Abstract](1072) +[HTML](9) +[PDF](660.3KB)
Finiteness and existence of attractors and repellers on sectional hyperbolic sets
A. M. López
2017, 37(1): 337-354 doi: 10.3934/dcds.2017014 +[Abstract](1170) +[HTML](4) +[PDF](426.3KB)
Perron-Frobenius theory and frequency convergence for reducible substitutions
Martin Lustig and Caglar Uyanik
2017, 37(1): 355-385 doi: 10.3934/dcds.2017015 +[Abstract](1048) +[HTML](5) +[PDF](485.7KB)
A Hamiltonian approach for nonlinear rotational capillary-gravity water waves in stratified flows
Calin Iulian Martin
2017, 37(1): 387-404 doi: 10.3934/dcds.2017016 +[Abstract](1245) +[HTML](1) +[PDF](411.4KB)
Long-time behavior of a fully discrete Lagrangian scheme for a family of fourth order equations
Horst Osberger
2017, 37(1): 405-434 doi: 10.3934/dcds.2017017 +[Abstract](1177) +[HTML](17) +[PDF](1117.0KB)
Zero sequence entropy and entropy dimension
Yixiao Qiao and Xiaoyao Zhou
2017, 37(1): 435-448 doi: 10.3934/dcds.2017018 +[Abstract](1442) +[HTML](7) +[PDF](373.7KB)
Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation
Francis Ribaud and Stéphane Vento
2017, 37(1): 449-483 doi: 10.3934/dcds.2017019 +[Abstract](1112) +[HTML](20) +[PDF](677.9KB)
Monotone dynamical systems: Reflections on new advances & applications
Hal L. Smith
2017, 37(1): 485-504 doi: 10.3934/dcds.2017020 +[Abstract](1528) +[HTML](21) +[PDF](463.0KB)
Stationary and time-periodic patterns of two-predator and one-prey systems with prey-taxis
Ke Wang, Qi Wang and Feng Yu
2017, 37(1): 505-543 doi: 10.3934/dcds.2017021 +[Abstract](2404) +[HTML](18) +[PDF](999.2KB)
Random attractor for stochastic non-autonomous damped wave equation with critical exponent
Zhaojuan Wang and Shengfan Zhou
2017, 37(1): 545-573 doi: 10.3934/dcds.2017022 +[Abstract](1382) +[HTML](3) +[PDF](514.3KB)
The attractors for 2nd-order stochastic delay lattice systems
Chengjian Zhang and Lu Zhao
2017, 37(1): 575-590 doi: 10.3934/dcds.2017023 +[Abstract](1177) +[HTML](1) +[PDF](462.2KB)
Direct approach to detect the heteroclinic bifurcation of the planar nonlinear system
Ling-Hao Zhang and Wei Wang
2017, 37(1): 591-604 doi: 10.3934/dcds.2017024 +[Abstract](1261) +[HTML](3) +[PDF](551.9KB)
Bound state solutions of Schrödinger-Poisson system with critical exponent
Xu Zhang, Shiwang Ma and Qilin Xie
2017, 37(1): 605-625 doi: 10.3934/dcds.2017025 +[Abstract](1482) +[HTML](4) +[PDF](464.5KB)
Boundedness of solutions to a quasilinear higher-dimensional chemotaxis-haptotaxis model with nonlinear diffusion
Jiashan Zheng
2017, 37(1): 627-643 doi: 10.3934/dcds.2017026 +[Abstract](1386) +[HTML](5) +[PDF](500.6KB)
Blow-up of solutions to the periodic generalized modified Camassa-Holm equation with varying linear dispersion
Min Zhu and Ying Wang
2017, 37(1): 645-661 doi: 10.3934/dcds.2017027 +[Abstract](1313) +[HTML](1) +[PDF](469.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]